Translator Disclaimer
2012 Approximation of probabilistic Laplace transforms and their inverses
Guillaume Coqueret
Commun. Appl. Math. Comput. Sci. 7(2): 231-246 (2012). DOI: 10.2140/camcos.2012.7.231

Abstract

We present a method to approximate the law of positive random variables defined by their Laplace transforms. It is based on the study of the error in the Laplace domain and allows for many behaviors of the law, both at 0 and infinity. In most cases, both the Kantorovich/Wasserstein error and the Kolmogorov–Smirnov error can be accurately computed. Two detailed examples illustrate our results.

Citation

Download Citation

Guillaume Coqueret. "Approximation of probabilistic Laplace transforms and their inverses." Commun. Appl. Math. Comput. Sci. 7 (2) 231 - 246, 2012. https://doi.org/10.2140/camcos.2012.7.231

Information

Received: 23 March 2012; Revised: 27 July 2012; Accepted: 16 August 2012; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1259.65206
MathSciNet: MR3020215
Digital Object Identifier: 10.2140/camcos.2012.7.231

Subjects:
Primary: 65R32
Secondary: 65C50

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 2 • 2012
MSP
Back to Top